Algebraic Geometry
On natural deformations of symplectic automorphisms of manifolds of K3[n] type
Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 561-564.

In the present paper, we prove that finite symplectic groups of automorphisms of manifolds of K3[n] type can be obtained by deforming natural morphisms arising from K3 surfaces if and only if they satisfy a certain numerical condition.

Dans cette étude, on démontre que tout groupe dʼordre fini des automorphismes symplectiques sur les variétés de type K3[n] sʼobtient comme déformation des automorphismes naturels provenant dʼune surface K3 si et seulement si il satisfait une certaine condition numérique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.07.020
Mongardi, Giovanni 1

1 Mathematisches Institut der Universität Bonn, Endenicher Allee, 60, 53115 Bonn, Germany
@article{CRMATH_2013__351_13-14_561_0,
     author = {Mongardi, Giovanni},
     title = {On natural deformations of symplectic automorphisms of manifolds of $ K{3}^{[n]}$ type},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {561--564},
     publisher = {Elsevier},
     volume = {351},
     number = {13-14},
     year = {2013},
     doi = {10.1016/j.crma.2013.07.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.07.020/}
}
TY  - JOUR
AU  - Mongardi, Giovanni
TI  - On natural deformations of symplectic automorphisms of manifolds of $ K{3}^{[n]}$ type
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 561
EP  - 564
VL  - 351
IS  - 13-14
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.07.020/
DO  - 10.1016/j.crma.2013.07.020
LA  - en
ID  - CRMATH_2013__351_13-14_561_0
ER  - 
%0 Journal Article
%A Mongardi, Giovanni
%T On natural deformations of symplectic automorphisms of manifolds of $ K{3}^{[n]}$ type
%J Comptes Rendus. Mathématique
%D 2013
%P 561-564
%V 351
%N 13-14
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.07.020/
%R 10.1016/j.crma.2013.07.020
%G en
%F CRMATH_2013__351_13-14_561_0
Mongardi, Giovanni. On natural deformations of symplectic automorphisms of manifolds of $ K{3}^{[n]}$ type. Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 561-564. doi : 10.1016/j.crma.2013.07.020. http://www.numdam.org/articles/10.1016/j.crma.2013.07.020/

[1] Beauville, A. Some remarks on Kähler manifolds with c1=0, Progr. Math., Volume 39 (1983), pp. 1-26

[2] Beauville, A. Variétés kählériennes dont la première classe de Chern est nulle, J. Differential Geom., Volume 18 (1983) no. 4, pp. 755-782

[3] Beauville, A. et al. Géométrie des surfaces K3 : modules et périodes, Astérisque, Volume 126 (1985), pp. 1-193

[4] Boissière, S. Automorphismes naturels de lʼespace de Douady de points sur une surface, Canad. J. Math., Volume 64 (2012) no. 1, pp. 3-23

[5] Boissière, S.; Sarti, A. A note on automorphisms and birational transformations of holomorphic symplectic manifolds, Proc. Amer. Math. Soc., Volume 140 (2012) no. 12, pp. 4053-4062

[6] Hashimoto, K. Finite symplectic actions on the K3 lattice, Nagoya Math. J., Volume 206 (2012), pp. 99-153

[7] Hassett, B.; Tschinkel, Y. Hodge theory and Lagrangian planes on generalized Kummer fourfolds (preprint) | arXiv

[8] Huybrechts, D. Compact Hyperkähler manifolds, Nordfjordeid, 2001 (Universitext), Springer-Verlag (2003), pp. 161-225

[9] D. Huybrechts, A global Torelli theorem for Hyperkähler manifolds (after Verbitsky), in: Semin. Bourbaki, 2010–2011, No. 1040.

[10] Mongardi, G. Symplectic involutions on deformations of K3[2], Cent. Eur. J. Math., Volume 10 (2012) no. 4, pp. 1472-1485

[11] Mukai, S. Finite groups of automorphisms of K3 surfaces and the Mathieu group, Invent. Math., Volume 94 (1988), pp. 183-221

[12] Nikulin, V.V. Finite automorphism groups of Kählerian K3 surfaces, Tr. Mosk. Mat. Obs., Volume 38 (1979), pp. 75-137 (in Russian)

Cited by Sources: